# SDR A6WA201542617

- Difficulty date: April 10, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 27,582 hours, 26,589 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING COVER ROW 11 - 12 LOOSE, LIGHT STRIP NOT IN TRACK.  INSPECTED & FOUND BROKEN INSULATION ON FLOOR TRACK WIRING.  SPLICED & INSTALLED ENVIRONMENTAL SPLICES IAW AMM 20-11-00.  OPS CHECKED GOOD.
